# SDR SWAA2017122818610

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 21,729 hours, 12,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT LOOSE.   R & R THE LIGHT ASSY IAW MM.
